# SDR 2007UALA03545

- Difficulty date: September 5, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 44,137 hours, 32,078 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CLIMB ACFT LOST RT BLEED SUPPLY.  CABIN PRESSURE REACHED 10,000 FT, RAPID DESCENT TO FL230 AND SITUATION STABILIZED.  MASKS DID NOT DEPLOY.
